A random-effects model for ordered categorical-data.

Crouchley, Rob (1995) A random-effects model for ordered categorical-data. Journal of the American Statistical Association, 90 (430). pp. 489-498. ISSN 1537-274X

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of the American Statistical Association
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19669
Deposited By:
Deposited On:
10 Nov 2008 16:16
Refereed?:
Yes
Published?:
Published
Last Modified:
08 May 2020 01:15